Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 29, Issue 1, Winter 1993  pp. 137-155.

Intermediate Hankel operators on the Bergman space

Authors Svante Janson (1) and Richard Rochberg (2)
Author institution: (1) Department of Mathematics, Uppsala University, Thunbergsvagen 3, S-752 38 Uppsala, Sweden.
(2) Department of Mathematics, Box 1146, Washington University, St. Louis MO 63130, USA.


Contents    Full-Text PDF